Title: | A FUZZY CLUSTERING-ALGORITHM FOR GRAPH BISECTION |
Authors: | YAN, JT HSIAO, PY 交大名義發表 資訊工程學系 National Chiao Tung University Department of Computer Science |
Keywords: | ALGORITHMS;GRAPH BISECTION;FUZZY MEMBERSHIP;FUZZY CLUSTERING |
Issue Date: | 9-Dec-1994 |
Abstract: | A fuzzy clustering algorithm based on global connection information is proposed to solve the graph bisection problem. |
URI: | http://dx.doi.org/10.1016/0020-0190(94)00148-0 http://hdl.handle.net/11536/2181 |
ISSN: | 0020-0190 |
DOI: | 10.1016/0020-0190(94)00148-0 |
Journal: | INFORMATION PROCESSING LETTERS |
Volume: | 52 |
Issue: | 5 |
Begin Page: | 259 |
End Page: | 263 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.